# SDR C8GA20090198

- Difficulty date: July 31, 2009
- Submitted: September 11, 2009
- Operation: Air carrier
- Aircraft: N89427
- Make and model: Boeing 727227
- Aircraft serial: 21365
- Aircraft time: 63,643 hours, 41,448 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Panel
- Part number: BAC1498146
- Condition: Misrepaired
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MX, PERFORMING INSP, IT WAS NOTED THAT THE RT ELEVATOR UPPER SKIN EXISTING REPAIR IS NON SRM COMPLIANT.  REMOVED AND REPLACED UPPER SKIN PANEL PN 65-25637-74.  NO OTHER DEFECTS WERE NOTED.  ACFT WAS RETURNED TO SERVICE.
